# SDR UIEA2019042904065

- Difficulty date: April 27, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,259 hours, 21,097 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"R ENG FIRE LP 2" STATUS MESSAGE SHORTLY AFTER TAKEOFF. (  PERFORMED VISUAL INSPECTION OF R ENG LP 2. NO DAMAGE NOTED IAW FIM 26-11 FAULT TREE 804 BLOCK 3.   )
